Coldcap Syrup 100ml

KSh 400.00

Availability: 3 in stock

SKU: PD819 Category:

Coldcap syrup contains Chlorpheniramine 2mg, Pseudoephedrine 10mg and Paracetamol 120mg per 5ml. Coldcap syrup is used for symptoms caused by the common cold, flu, allergies,sinusitis, bronchitis. It also helps relieve stuffy nose, sinus, and ear congestion symptoms.

Reviews

There are no reviews yet.

Be the first to review “Coldcap Syrup 100ml”

Your email address will not be published. Required fields are marked *

Shopping Cart